# SDR SWAA2022020165116

- Difficulty date: January 28, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 56,111 hours, 29,540 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Loose
- Location: L2 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR ENTRY DOOR GIRT BAR DOES NOT ALIGN SECURELY IN BRACKET ; / [01] REMOVED FLOOR-MOUNTED ESCAPE SLIDE GIRT BAR BRACKET PER AMM 25-66-02; [02] FOUND 1 BOLT IN ADAPTOR PLATE TO SHORT. REPLACED BOLT AND INSTALLED ADAPTOR PLATE PER AMM 25-66-02. OPS CK GOOD
